• Home
  • Beechams Max Strength All In One Capsules 16S

Beechams Max Strength All In One Capsules 16S

“Beechams Ultra All In One Capsule 16 are all-in-one capsules that provide relief from the symptoms related to cold and flu.
-Contains paracetamol 500mg, guaifenesin 100mg and phenylephrine hydrochloride 6.1mg. Non-drowsy.
-Benefits: Beechams Ultra All In One Capsule 16 helps to reduce aches and pains, headaches, blocked noses, sore throats, chills and feverishness. The capsules also loosen stubborn phlegm to provide relief from a chesty cough.

Directions for use: Swallow the whole with water. Do not chew. Adults, the elderly and children over 12 years are to take 2 capsules every 4 hours and not take more than 8 tablets in a 24-hour period. Do not give to children under 12 years of age. Do not exceed the stated dose. If symptoms persist consult your doctor. Immediate medical advice should be sought in the event of an overdose.

Precautions: Do not take with other flu, cold or decongestant products. Contains paracetamol, do not take it with any other paracetamol-containing products. Consult your doctor before taking this medicine, if you are under the care of your doctor or are taking medication.

Ingredients: Paracetamol, Guaifenesin, Phenylephrine Hydrochloride, Maize Starch, Croscarmellose Sodium, Sodium lauryl sulphate, Magnesium Stearate, Talc, Gelatin, Quinoline Yellow (E104), Indigo Carmine (E132), Erythrosine (E127) and Titanium Dioxide (E171). ”